Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Nov 29, 2016, 10:34 PM CST for Franklin County, Lincoln County, Moore County, Tennessee; Madison County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2016, 10:34 PM CST (04:34 UTC)
- Expired
- Nov 29, 2016, 11:15 PM CST
- In force
- 41 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 49 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 10:35 PM CST | TSTM WND DMG | Nnw Mulberry, TN | TREE DOWN ON AN ABANDONED HOME. THE HOME IS PRETTY MUCH DESTROYED. POWERLINES ALSO REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 6:47 PM CST | Tornado Watch | SPC | 8 hr |
| Nov 29, 10:28 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
309
WUUS54 KHUN 300434
SVRHUN
ALC089-TNC051-103-127-300515-
/O.NEW.KHUN.SV.W.0072.161130T0434Z-161130T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1034 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE ALABAMA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
LINCOLN COUNTY IN MIDDLE TENNESSEE...
WEST CENTRAL FRANKLIN COUNTY IN MIDDLE TENNESSEE...
MOORE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1115 PM CST
* AT 1034 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HAZEL
GREEN...OR NEAR MERIDIANVILLE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN HUNTSVILLE...WINCHESTER...FAYETTEVILLE...LYNCHBURG...
MERIDIANVILLE...MOORES MILL...HAZEL GREEN...DECHERD...HUNTLAND AND
TIMS FORD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.
LAT...LON 3535 8654 3536 8649 3532 8645 3533 8641
3535 8641 3522 8607 3479 8659 3482 8675
3498 8677 3537 8657
TIME...MOT...LOC 0434Z 233DEG 42KT 3491 8659
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
LN2 follow-up statements
997
WWUS54 KHUN 300459
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1059 PM CST TUE NOV 29 2016
ALC089-300508-
/O.CAN.KHUN.SV.W.0072.000000T0000Z-161130T0515Z/
MADISON AL-
1059 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.
LAT...LON 3522 8607 3499 8635 3499 8649 3501 8652
3527 8627
TIME...MOT...LOC 0458Z 233DEG 42KT 3509 8631
$$
TNC051-103-127-300515-
/O.CON.KHUN.SV.W.0072.000000T0000Z-161130T0515Z/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1059 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHEASTERN LINCOLN...WEST CENTRAL FRANKLIN AND SOUTHEASTERN
MOORE COUNTIES...
AT 1058 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HUNTLAND...OR
13 MILES SOUTHWEST OF WINCHESTER...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...DECHERD...HUNTLAND...TIMS FORD LAKE...LINCOLN...
HARMONY...ELORA...SMITHLAND...LEXIE CROSSROADS AND HURDLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.
LAT...LON 3522 8607 3499 8635 3499 8649 3501 8652
3527 8627
TIME...MOT...LOC 0458Z 233DEG 42KT 3509 8631
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
LN769
WWUS54 KHUN 300507
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1107 PM CST TUE NOV 29 2016
TNC051-103-127-300516-
/O.EXP.KHUN.SV.W.0072.000000T0000Z-161130T0515Z/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1107 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN...WEST
CENTRAL FRANKLIN AND SOUTHEASTERN MOORE COUNTIES WILL EXPIRE AT 1115
PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
FRANKLIN COUNTY TN.
LAT...LON 3522 8607 3499 8635 3499 8649 3501 8652
3527 8627
TIME...MOT...LOC 0506Z 233DEG 42KT 3515 8622
$$
LNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 8:34 PM CST, 2 hours earlier.
Area forecast discussion, Nov 29, 8:34 PM CST, 2 hours before
Area Forecast Discussion National Weather Service Huntsville AL 834 PM CST Tue Nov 29 2016 .NEAR TERM...(Tonight) Issued at 830 PM CST Tue Nov 29 2016 Looks like the warm front is now just moving out of our cwa and is heading into mid TN. Meanwhile a slow moving cdfnt in now extending over sern MO. Models are still showing a lot of low level shear this evening and into the overnight hours. However with the warm front progged to be out of our cwa overnight, the threat of svr wx should begin to weaken a little after midnight. As the boundary layer cools and becomes a little more stable overnight, the svr wx threat should become more of a hvy rain event with some flash flooding possible. Otherwise the current fcst looks good and see no reason to make any changes attm. .SHORT TERM...(Wednesday through Thursday) Issued at 136 PM CST Tue Nov 29 2016 Convection, perhaps near-severe in sports or slowly diminishing, will still be ongoing across our eastern counties at 12z on Wednesday. The upper trough axis will push across by early afternoon ushering in the "cooler" air. Will taper pops from west to east and also temporally with all areas rain free by afternoon. Weak surface high will build across the region Wednesday night into Thursday with sunny and slightly below normal temperatures anticipated. .LONG TERM...(Thursday night through Monday) Issued at 136 PM CST Tue Nov 29 2016 Fairly strong cold air advection will continue to advect drier air into the area Thursday/Thursday night, via northwesterly flow. In addition, light winds will continue over the Tennessee Valley, as the surface high will not have moved much. This will allow for a very good radiational cooling event by Friday morning. It should allow lows to drop to near dewpoints to around 30 degrees. Temperatures should rebound to near normal highs during the day on Friday. Models all develop a more zonal flow aloft originating from Texas, as the high pressure remains over the area through Friday night. This will be in response to a cut-off low that develops over the southwestern U.S. This should keep highs and lows through Friday night near normal/slightly above normal (normal highs mid to upper 50s/normal lows mid to upper 30s). Models do advect deeper moisture eastward into the Tennessee Valley ahead of it Saturday through Sunday. How far north the deeper moisture gets and thus rainfall is the difference in the model forecasts. At this point, including a blend for the forecast. Saturday night through Sunday are keeping a 30 to 60 percent chance of rain in the forecast. This likely will be the best time for more widespread precipitation, but how much greatly depends on which model solution is correct. Early next week remains active, as the cut-off low kicks northeast along the jetstream into Arkansas and into Kentucky. There could be some stronger thunderstorm potential with this system, but too far off to address at this point. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 525 PM CST Tue Nov 29 2016 A warm front will move north across the cwa tonight while a slow moving cold front will finally push across the TN valley by Wednesday aftn. This wx scenario will produce a good chc of shra and tsra over the taf sites tonight thru much of Wednesday mrng. The best chc of strong to severe tsra will be tonight. The shra and tsra activity will begin to taper off by Wednesday aftn. Otherwise vfr conditions until 02z...after 02z expect mainly ifr conditions thru 18z with vfr conditions after 81z. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...007 SHORT TERM...15 LONG TERM...KTW AVIATION...007 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Nov 29, 7:04 PM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 704 PM CST TUE NOV 29 2016 ALZ001>010-016-TNZ076-096-097-301200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 704 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY THIS EVENING. THE PRIMARY THREATS WITH THESE STORMS WILL BE LARGE HAIL, DAMAGING WIND GUSTS, AND BRIEF TORNADOES. A TORNADO WATCH IS IN EFFECT FOR LAUDERDALE...COLBERT AND FRANKLIN ALABAMA COUNTIES UNTIL 11 PM CST. THE REST OF NORTHERN ALABAMA AND OUR TENNESSEE COUNTIES HAS A TORNADO WATCH UNTIL MIDNIGHT. THE SEVERE WEATHER THREAT WILL BEGIN TO DIMINISH SOMEWHAT AFTER MIDNIGHT...HOWEVER THE THREAT OF HEAVY RAIN WITH LOCALIZED FLASH FLOODING WILL BE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS REMAIN POSSIBLE DURING THE MID TO LATE MORNING HOURS ON WEDNESDAY BUT MAINLY FOR THE EASTERN HALF OF THE AREA AS THE LINE OF SHOWERS AND THUNDERSTORMS EXITS TO OUR EAST. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS STARTING SUNDAY NIGHT AND CONTINUING THROUGH TUESDAY MORNING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS IN PROGRESS.
In the hours before
Local storm report, Nov 29, 9:14 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
914 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL NE SMITH 34.60N 87.43W
11/29/2016 E0.88 INCH LAWRENCE AL EMERGENCY MNGR
&&Local storm report, Nov 29, 9:36 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
936 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG W CRANE HILL 34.09N 87.06W
11/29/2016 CULLMAN AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY ROAD 946 IN CRANE HILL.
&&Local storm report, Nov 29, 9:52 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
952 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM FLASH FLOOD SW RUSSELLVILLE 34.50N 87.73W
11/29/2016 FRANKLIN AL EMERGENCY MNGR
FOUR TO FIVE FEET OF WATER REPORTED ALONG THE
INTERSECTION OF TUSCALOOSA STREET AND WASHINGTON AVENUE.
&&Local storm report, Nov 29, 10:13 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1013 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 1 NNW BROWNSBORO 34.76N 86.46W
11/29/2016 MADISON AL EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED AROUND CENTRAL SCHOOL IN
RYLAND. POSSIBLE TORNADO.
&&Local storm report, Nov 29, 10:19 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1019 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG 2 NNW HUNTSVILLE 34.75N 86.60W
11/29/2016 MADISON AL TRAINED SPOTTER
POWERPOLE REPORTED DOWN ALONG OAKWOOD AVENUE IN
HUNTSVILLE. POSSIBLE TORNADO. RELAYED VIA HAM OPERATOR.
&&Local storm report, Nov 29, 10:30 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1030 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TORNADO 4 ENE MOORES MILL 34.87N 86.46W
11/29/2016 MADISON AL TRAINED SPOTTER
TORNADO SPOTTED ON THE GROUND FROM BUCKHORN HIGH SCHOOL
LOOKING NORTHEAST. RELAYED BY HAM RADIO OPERATORS.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 8:32 PM CST | Severe Thunderstorm Warning | HUN | Lincoln | 28 min |
| Nov 29, 8:40 PM CST | Severe Thunderstorm Warning | HUN | Lincoln, Moore | 35 min |
| Nov 29, 8:53 PM CST | Tornado Warning | HUN | Franklin, Moore | 37 min |
| Nov 29, 9:41 PM CST | Tornado Warning | HUN | Franklin, Lincoln | 37 min |
| Nov 29, 9:48 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Moore | 27 min |
| Nov 29, 10:09 PM CST | Tornado Warning | HUN | Franklin | 22 min |
| Nov 29, 11:06 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 39 min |
| Nov 29, 11:17 PM CST | Tornado Warning | HUN | Franklin | 12 min |
| Nov 29, 6:28 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 47 min |
| Nov 29, 7:05 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 25 min |
| Nov 29, 7:14 PM CST | Tornado Warning | HUN | Colbert, Franklin | 31 min |
| Nov 29, 7:31 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence | 29 min |
| Nov 29, 7:59 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 31 min |
| Nov 29, 8:22 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 38 min |
| Nov 29, 8:25 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 4 hr |
| Nov 29, 8:44 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 46 min |
| Nov 29, 8:48 PM CST | Tornado Warning | HUN | Franklin | 27 min |
| Nov 29, 8:58 PM CST | Tornado Warning | HUN | Limestone, Madison, Morgan | 22 min |
| Nov 29, 8:59 PM CST | Tornado Warning | HUN | Cullman | 31 min |
| Nov 29, 9:07 PM CST | Tornado Warning | HUN | Limestone, Madison | 23 min |
| Nov 29, 9:23 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 37 min |
| Nov 29, 9:24 PM CST | Tornado Warning | HUN | Madison | 23 min |
| Nov 29, 9:32 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone | 43 min |
| Nov 29, 9:41 PM CST | Tornado Warning | HUN | Lawrence, Limestone | 19 min |
| Nov 29, 10:17 PM CST | Tornado Warning | HUN | Cullman | 28 min |
| Nov 29, 10:20 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 40 min |
| Nov 29, 10:31 PM CST | Tornado Warning | HUN | Morgan | 29 min |
| Nov 29, 10:49 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 41 min |
| Nov 29, 10:54 PM CST | Tornado Warning | HUN | Jackson | 36 min |
| Nov 29, 10:56 PM CST | Tornado Warning | HUN | Marshall, Morgan | 22 min |
| Nov 29, 11:12 PM CST | Tornado Warning | HUN | Madison, Marshall | 14 min |
| Nov 29, 11:32 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 43 min |
| Nov 30, 12:02 AM CST | Tornado Warning | HUN | DeKalb, Jackson | 24 min |
| Nov 30, 12:05 AM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence, Morgan | 40 min |
| Nov 30, 12:23 AM CST | Tornado Warning | HUN | Jackson | 23 min |
| Nov 30, 12:37 AM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 38 min |
| Nov 30, 12:50 AM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 40 min |
| Nov 30, 12:55 AM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Nov 30, 1:21 AM CST | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 39 min |
| Nov 30, 1:40 AM CST | Severe Thunderstorm Warning | HUN | Jackson | 65 min |
| Nov 30, 1:41 AM CST | Flash Flood Warning | HUN | Lawrence, Limestone, Madison, Morgan | 6 hr |
| Nov 30, 1:44 AM CST | Tornado Warning | HUN | Jackson | 31 min |
| Nov 30, 1:53 AM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall, Morgan | 40 min |
| Nov 30, 2:12 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 33 min |
| Nov 30, 2:15 AM CST | Tornado Warning | HUN | Jackson | 30 min |
| Nov 30, 2:37 AM CST | Tornado Warning | HUN | Cullman | 38 min |
| Nov 30, 2:39 AM CST | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 36 min |
| Nov 30, 3:08 AM CST | Tornado Warning | HUN | Cullman, Marshall, Morgan | 37 min |
| Nov 30, 3:14 AM CST | Flash Flood Warning | HUN | Jackson | 6 hr |
| Nov 30, 3:34 AM CST | Tornado Warning | HUN | Madison, Marshall, Morgan | 26 min |
| Nov 30, 3:53 AM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 37 min |
| Nov 30, 4:29 AM CST | Special Weather Statement | HUN | Jackson | 46 min |
| Nov 30, 5:11 AM CST | Special Weather Statement | HUN | Cullman | 49 min |
| Nov 30, 5:15 AM CST | Flash Flood Warning | HUN | Cullman, Madison, Marshall, Morgan | 6 hr |
| Nov 30, 6:44 AM CST | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 4 hr |
| Nov 30, 10:49 AM CST | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 4 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.